# SDR SWAA2021042337328

- Difficulty date: December 17, 2020
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; UPPER FASTENER HOLES ON INTERCOSTAL CORRODED ON UPPER AND LOWER SURFACES; STA 747-767 RBL 27 WL 156. / EVALUATED LIMITS OF DAMAGE ON AFT CARGO BAY R/H INTERCOSTAL STA 747 - STA 767 RBL 27 WL 156. NO ALLOWABLE DAMAGE LIMITS FOUND IN 737-800 SRM INTERCOSTAL IS OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG: 146A752 REV: - . APPLIED CIC TO NEW INTERCOSTAL IAW AMM 51-21-91-620-802 MPN: 146A7505-8 ATAG: WN3186
